# SDR AALA201810119007

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 5,412 hours, 2,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR R1 SLIDE COVER VERY LOOSE. SECURED LOWER PART OF DECORATIVE COVER PER AMM 25-62-44-400-803-A STEP 10. TECH SERVICE NOTIFIED.
